# SDR ASAA0310166

- Difficulty date: March 20, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6554916
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND MAIN CARGO DOOR WEB AT BS 480, LT BUTTOCK LINE 36 CRACKED. FABRICATED AND INSTALLED REPAIR SRM.  (M)
